# SDR SIMA20150815001

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 37,128 hours, 33,984 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ICE PROTECTION TEST PNEUMATIC IN FLIGHT FAILED TWICE.  EICAS MSG WARNING BLD 2 OVERTEMP.  R & R NR 2 FAN AIR VALVE IAW AMM 36-11-03.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED.
